# SDR UALA2012111606607

- Difficulty date: November 14, 2012
- Submitted: November 16, 2012
- Operation: Air carrier
- Aircraft: N672UA
- Make and model: Boeing 767322
- Aircraft serial: 30027
- Aircraft time: 46,603 hours, 12,052 cycles
- Engine: Pwa PW4056
- Engine time: 59,431 hours, 10,805 cycles
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Actuator
- Condition: Faulty
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE SURGED.  NR 1 ENGINE SURGED AND REQUIRED 2.5 BLEED ACTUATOR REPLACEMENT ON THE NEXT LEG GSO-ORD.
